Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

170 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes peeling skin on the face while on thiazide?

Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

default
Posted on Tue, 20 Dec 2016 in Hypertension and Heart Disease
Question: I am on dyazide for a blood pressure medication. My face is peeling (like a sunburn). This is unusual for me. I am also on warfarin. Is the peeling due to the dyaside or a drug interaction?



doctor
Answered by Dr. Lilit Baghdasaryan 41 minutes later
Brief Answer:
Is not typical for medications

Detailed Answer:
Dear Mrs,

It is a neither a common side effect for thiazide nor a drug interaction between your medications.
In some people thiazides can cause skin dryness, but peeling is not typical.
I would advise you to see a dermatologist to find out the cause of your skin peeling.

Take care

Come back if you have any further uestions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Warfarin

doctor1 MD

I was just diagnosed with CIN3 and I have PMDD, Endometriosis, Protein S deficiency and antiphospholipid antibody syndrome. I am 37 with 2 healthy children. I currently take Lexapro, monophasic birth control, Warfarin, and aspirin. The doctor first suggested a LEEP, although knowing I am finished having children and that fact that I need to come off the blood thinner for every procedure suggested I may want to have a hysterectomy taking out only one ovary, the uterus and the cervix because she said I cannot take HRT due to my blood coagulation issues. The only thing that has kept my PMDD in check over the years has been birth control. I tried several times going off the B.C. and each time I ended up bat shit crazy (excuse the language but it describes it perfectly)! My gynecologist also told me I can t be on birth control anymore for the same reasons (coagulation factors). With my blood being controlled with warfarin and a stable INR why would there be any more risk or liability prescribing me birth control? I feel like I would rather eventually die from Cervical Cancer than be a mentally unstable woman for the rest of my life. I m sure I ultimately don t mean that, but that s how afraid I am of my own hormones when they are unbalanced. I m not afraid of cancer but I am afraid of PMDD. PLEASE help me figure something out:-)

doctor1 MD

My 65 year old wife is taking Fluticasone as an inhaler and Montelukast which were prescribed for a chronic mild but somewhat annoying cough, and Hypertension, respectively. She is now experiencing frequent bouts of diarrhea, and shortness of breath and what feels like her heart is pounding with sweating upon what is otherwise normal activity physical activity. She is also taking Xaralto for A-Fib and has discontinued Warfarin as per the Doctor s orders. We were thinking about discontinuing the Fluticasone to see if the diarrhea is relieved but were uncertain due the drug being a corticosteroid. She also since childhood has a history of Positive TB Test without presenting any symptoms. Is it unsafe for her to discontinue the use of Fluticasone?

doctor1 MD

i am a 32 year old woman who had a dvt in 2009. I just had my pt and i and r tested and my numbers were not therapeutic. 0.9 and 11.7 to be exact. I take 10 mg of warfarin daily but my legs are swolen and I have numbness, pain and tingling in my left arm should i be alarmed?

doctor1 MD

Hi...I am on warfarin now temporarily following a right THR. My last INR last thursday was 1.6 and I have been taking 5 mg nightly since then. I used both Udo s Oil and ground flaxseed this morning on my cottage cheese and fruit...what was I thinking?! Just was trying to work in a little natural fiber etc. Anyway, I assume this is not recommended w warfarin...I won t do it again as long as I am on warfarin. My question...do I have anything to be concerned about today? Should I skip eating the salmon I was going to cook tonight? (no big deal...can use tomorrow). Thanks so much for advice.....

doctor1 MD

Hi sir...I'm uploading the ecg report ...Could you please shed some light on it...

doctor1 MD

My 74 year old mother has afib, which she was diagnosed with 2 to 3 years ago. She was cardioverted and placed on flecanide. Few months later had another afib episode and cardioverted again. Then, few months later decided to have the cardiac...

doctor1 MD

My 90-year-old mother is very sensitive to medications. She has a-symptomatic A-Fib. They have given her one baby aspirin (81 mg) a day for a while to reduce her blood cell and platelet clotting ability. This has gone well. They are thinking of...